Burning skin/pounding headaches when discontinuing antibiotic

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Aurora2013
Regular Member


Date Joined Jun 2017
Total Posts : 90
   Posted 4/15/2018 5:50 PM (GMT -6)   
Hi all,

I am wondering if anyone else experiences headaches on one side of their head as well as burning skin when cutting back on antibiotics. I continue to add herbals to my regimen with the hope that I can wean off the last two antibiotics but each time that I try I experience debilitating headaches and burning skin. Although I would love to be completely off antibiotics, they allow me to function and minimize my symptoms so that I can continue to work.

I am wondering if by decreasing the antibiotic does it allow the bacteria to replicate and spread or are the headaches and burning skin a herx? I do not believe it is a herx as these are not my typical symptoms and I only experience them when I cut back on the antibiotics. I know that the replication cycle of borrelia is long so I do not think that cutting back on my antibiotics for 7 days would give it enough time to raise havoc although I aye be wrong. Does anyone know how long it takes for Bart and bans to replicate? I am treating borrelia, Bartonella and Babesia and wonder which ones of these nasty bacteria is causing me pain? All thoughts welcomed and thank you.

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 32656
   Posted 4/15/2018 6:02 PM (GMT -6)   
Maybe just do a slower cutting back. Is it on day 7 or 8 that you get those symptoms?

Try something like taking your abx only M/W/F each week for 2 weeks, then a week off.

Then back on M/W/F

Lyme is supposed to be 3-4 weeks, I think?

Bart and Babs are shorter - I think less than a week.

Did you do biofilm and cyst busters when you were treating lyme?
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

Aurora2013
Regular Member


Date Joined Jun 2017
Total Posts : 90
   Posted 4/15/2018 6:17 PM (GMT -6)   
Thanks Girlie for the suggestions. I am on a a biofilm buster but just realized I am not on anything for cystic such as GSE. I had been on plaquenil for a couple years as well as tinidazole for nearly a year. The symptoms began on day 7. I tried doing this last fall and the same symptoms occurred but in a shorter span...more like a couple of days. It's been a few days and I decided to get back on the usual dose and hope to be back where I was before cutting down. I am thinking that my symptoms are either from Bart or babs but it's hard to say as there is overlap. I just do not want to allow the bacteria the opportunity to multiply and I am concerned that when I back off on the antibiotics and my symptoms get worse that this may be occurring.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 8:37 AM (GMT -6)
There are a total of 2,974,698 posts in 326,201 threads.
View Active Threads


Who's Online
This forum has 161299 registered members. Please welcome our newest member, Ticsic.
360 Guest(s), 6 Registered Member(s) are currently online.  Details
ezhoe, Balladeer, Gretchen1, Serenity Now, garyi, LJohn23